# SDR C2XA09TY141

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145EP
- Aircraft serial: 145026
- Aircraft time: 23,980 hours, 23,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER OMEGA BEAM AND STEP UP AT FRM 18. CORROSION WITHIN LIMITS. BLENDED OUT, ALODINED, PRIMED, AND PAINTED.
